# SDR IPXA2023120195921

- Difficulty date: November 11, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,703 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5340710I1149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: R/H WTB T-CHORD, RBL 67, FOUND EXFOLIATED CORROSION, BET STA 1037 TO 1060. INSTALLED T- CHORD RBL 67 STA 1037 TO 1060 IAW SRM 51-40-02-OG. REVIEWED
